CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
ON GLOBAL EXISTENCE AND BLOW-UP FOR DAMPED STOCHASTIC NONLINEAR SCHRODINGER EQUATION 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2019, 卷号: 24, 期号: 12, 页码: 6837-6854
Authors:  Cui, Jianbo;  Hong, Jialin;  Sun, Liying
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Stochastic nonlinear Schrodinger equation  multiplicative noise  global existence  blow-up  exponential integrability  
Strong convergence rates of semidiscrete splitting approximations for the stochastic Allen-Cahn equation 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2019, 卷号: 39, 期号: 4, 页码: 2096-2134
Authors:  Brehier, Charles-Edouard;  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
stochastic Allen-Cahn equation  splitting scheme  strong convergence rate  exponential integrability  
Strong convergence rate of splitting schemes for stochastic nonlinear Schrodinger equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 9, 页码: 5625-5663
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui;  Zhou, Weien
Favorite  |  View/Download:11/0  |  Submit date:2019/03/11
Stochastic nonlinear Schrodinger equation  Strong convergence rate  Exponential integrability  Splitting scheme  Non-monotone coefficients  
ANALYSIS OF A SPLITTING SCHEME FOR DAMPED STOCHASTIC NONLINEAR SCHRODINGER EQUATION WITH MULTIPLICATIVE NOISE 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2018, 卷号: 56, 期号: 4, 页码: 2045-2069
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:11/0  |  Submit date:2018/10/07
damped stochastic nonlinear Schrodinger equation  exponential integrability  strong order  weak order  Kolmogorov equation  
Strong convergence rate of finite difference approximations for stochastic cubic Schrodinger equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 7, 页码: 3687-3713
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Stochastic cubic Schrodinger equation  Strong convergence rate  Central difference scheme  Exponential integrability  Continuous dependence  
Generalized stochastic flow associated to the Ito SDE with partially Sobolev coefficients and its application 期刊论文
ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA-CLASSE DI SCIENZE, 2015, 卷号: 14, 期号: 2, 页码: 535-573
Authors:  Luo, Dejun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Transport equations and quasi-invariant flows on the Wiener space 期刊论文
BULLETIN DES SCIENCES MATHEMATIQUES, 2010, 卷号: 134, 期号: 3, 页码: 295-328
Authors:  Fang, Shizan;  Luo, Dejun
Favorite  |  View/Download:19/0  |  Submit date:2018/08/04
Wiener space  Transport equations  Commutator estimate  Quasi-invariant Rows  Malliavin calculus  
Flows associated to adapted vector fields on the Wiener space 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2007, 卷号: 253, 期号: 2, 页码: 647-674
Authors:  Gong, Fuzhou;  Zhang, Jingxiao
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
flow  adapted vector fields  the modified Picard's iteration method  the Wiener space  
Exponential integrability for images of Ornstein-Uhlenbeck operators acting on cylinder functions on loop spaces 期刊论文
INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, 2002, 卷号: 5, 期号: 4, 页码: 541-553
Authors:  Gong, FZ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
exponential integrability  Ornstein-Uhlenbeck operators  loop spaces  
Asymptotic behavior of the divergence on loop spaces over a compact Riemannian manifold 期刊论文
CHINESE SCIENCE BULLETIN, 1998, 卷号: 43, 期号: 4, 页码: 272-274
Authors:  Li, XD
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
divergence  exponential integrability  Sobolev estimate